Calculation of the complete sum of residues relative to a polynomial mapping in $\mathbf{C}^n$
Doklady Akademii Nauk, Tome 275 (1984) no. 4, pp. 817-820
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_275_4_a11,
author = {A. P. Yuzhakov},
title = {Calculation of the complete sum of residues relative to a polynomial mapping in $\mathbf{C}^n$},
journal = {Doklady Akademii Nauk},
pages = {817--820},
year = {1984},
volume = {275},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_275_4_a11/}
}
A. P. Yuzhakov. Calculation of the complete sum of residues relative to a polynomial mapping in $\mathbf{C}^n$. Doklady Akademii Nauk, Tome 275 (1984) no. 4, pp. 817-820. http://geodesic.mathdoc.fr/item/DAN_1984_275_4_a11/